# SDR FDEA201707292123

- Difficulty date: July 29, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 63,015 hours, 21,466 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: AWD72741R
- Part serial: NN428
- Condition: Inoperative
- Location: R1 Door
- Part time: 484,400 hours, 2,183 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OHMED R1 DOOR SLIDE AND FOUND IT TO BE INOP.  REMOVED AND REPLACED R1 DOOR SLIDE REF AMM 25-61-02-4. REMOTE SLIDE PACK PRESSURE INDICATOR DID NOT TEST CORRECTLY. REMOVED AND REPLACED REMOTE SLIDE PRESSURE INDICATOR REF AMM 25-61-03-2. OPS CHECK GOOD.
